Annales Academiĉ Scientiarum Fennicĉ
Mathematica
Volumen 35, 2010, 679-680
Universidade do Algarve, Departamento de Matemática
Campus de Gambelas, 8005-139 Faro, Portugal; hrafeiro 'at' ualg.pt
Universidade do Algarve, Departamento de Matemática
Campus de Gambelas, 8005-139 Faro, Portugal; ssamko 'at' ualg.pt
Abstract. In this note, we correct a gap made in the assumptions of the final results of the paper [1]. We give these results with corrected formulations and provide a proof of some auxiliary result which allows us to simultaneously admit regions more general than used in [1].
2000 Mathematics Subject Classification: Primary 47B38, 42B35, 46E35.
Key words: Hardy inequality, weighted spaces, variable exponent.
Reference to this article: H. Rafeiro and S. Samko: Corrigendum to "Hardy type inequality in variable Lebesgue spaces". Ann. Acad. Sci. Fenn. Math. 35 (2010), 679-680.
doi:10.5186/aasfm.2010.3542
Copyright © 2010 by Academia Scientiarum Fennica